# SDR SWAA2023012786228

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS787+1 RBL23.<[01] EVALUATED CORROSION IN INTERCOSTAL BS 787+1 RBL 23 WL 157; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.;[03] REMOVED INTERCOSTAL AT BS BS787 TO BS 794 RBL23 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW INTERCOSTAL AT BS BS787 TO BS 794 RBL23 PER SRM 51-40-05-0G-0 AND DWG 146A8320. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED INTERCOSTAL AT BS BS787 TO BS 794 RBL23 PER SRM 51-40-02-0G-0 AND DWG 146A8320;[07] VERIFIED CORRECTIVE ACTION #6
